Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the ergodic properties of homeomorphisms


Author: Robert Sine
Journal: Proc. Amer. Math. Soc. 57 (1976), 169-172
MSC: Primary 54H20; Secondary 60J05, 28A65
MathSciNet review: 0402706
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Powers of strongly ergodic transformations need not be strongly ergodic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20, 60J05, 28A65

Retrieve articles in all journals with MSC: 54H20, 60J05, 28A65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0402706-3
PII: S 0002-9939(1976)0402706-3
Keywords: Strongly ergodic transformations, Markov operator
Article copyright: © Copyright 1976 American Mathematical Society